MathSciNet Relay Station
MathSciNet bibliographic data
MR1916539 35M10
Rassias, John Michael Uniqueness of quasi-regular solutions for a bi-parabolic elliptic bi-hyperbolic Tricomi problem. In honor of Professor Erwin Kreyszig on the occasion of his 80th birthday. Complex Var. Theory Appl. 47 (2002), no. 8, 707–718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement